MathSciNet Relay Station
MathSciNet bibliographic data
MR2169030 35F15 (35B30 35D05 35J50 35Q35)
Auchmuty, Giles; Alexander, James C. $L^2$-well-posedness of 3D div-curl boundary value problems. Quart. Appl. Math. 63 (2005), no. 3, 479–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement